Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

History of cold and cough.Taken telekast l. Reoccurring if tablet stopped. What is the cure?

Sir Iam suffering from cold and cough from last 3 years my nostrils are clean but there is cough above the nose as i feel that there is a blockage in it also my cough is always in liquid form last year one docter suggested me telekast L when i take this tablet i feel cured and cough starts solidising but when i leave this tablet trouble starts again pls help me on this
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Thanks for choosing H.C.M. for query.

As you said that you are having cold and cough for last 3 years and whenever you take telecast -L you got relief and once the effect of drug is over your symptoms reoccurs.

Your this clinical history clearly indicates that you are suffering from Allergic Rhinitis. Here I would like to tell you that there is no grass root treatment for allergy, but if are able to identify the allergen than avoidance of allergen is the best treatment.

Most of the times it becomes difficult to identify the allergen, in this situation Skin test is recmonded for identification of allergen and than desensatization by suitable vaccine.

Some doctors prefer to inject Hydrocortisone sub mucous over inferior turbinate.

Steroid inhalers are also the choice for treatment, as this is also quit effective.

I hope your query is answered.

Answered: Wed, 28 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor